Juhani Karhumäki


Mathematics (Department of Mathematics and Statistics)

karhumak@utu.fi
+358 40 589 6305

Vesilinnantie 5
Turku





Publications
Go to first page Go to previous page 1 of 3 Go to next page Go to last page

Degrees of Infinite Words, Polynomials and Atoms (2018)
International Journal of Foundations of Computer Science
Endrullis J, Karhumaki J, Klop JW, Saarela A
(
A1 Journal article – refereed)

On abelian saturated infinite words (2018)
Theoretical Computer Science
Sergey Avgustinovich, Julien Cassaigne, Juhani Karhumäki, Svetlana Puzynina, Aleksi Saarela
(
A1 Journal article – refereed)

On Abelian Subshifts (2018)
Lecture Notes in Computer Science
Developments in Language Theory. DLT 2018 Juhani Karhumäki, Svetlana Puzynina, Markus A. Whiteland
(
A4 Article in conference proceedings)

On k-abelian palindromes (2018)
Information and Computation
Julien Cassaigne, Juhani Karhumäki, Svetlana Puzynina
(
A1 Journal article – refereed)

Preface -- Russian-Finnish Symposium in Discrete Mathematics (Fundamenta Informaticae, vol. 162, no. 2-3, pp. i-i, 2018) (2018)
Fundamenta Informaticae
Vesa Halava, Juhani Karhumäki, Yuri Matiyasevich, Mikhail Volkov
(
O2 Other)

Regularity of k-Abelian equivalence classes of fixed cardinality (2018) Adventures Between Lower Bounds and Higher Altitudes: Essays Dedicated to Juraj Hromkovič on the Occasion of His 60th Birthday Karhumäki Juhani, Whiteland Markus A.
(
A3 Book chapter)

K-Abelian equivalence and rationality (2017)
Fundamenta Informaticae
Cassaigne J., Karhumäki J., Puzynina S., Whiteland M.
(
A1 Journal article – refereed)

On cardinalities of k-abelian equivalence classes (2017)
Theoretical Computer Science
Juhani Kahumäki, Svetlana Puzynina, Michaël Rao, Markus Whiteland
(
A1 Journal article – refereed)

On growth and fluctuation of k-abelian complexity (2017)
European Journal of Combinatorics
Cassaigne J, Karhumaki J, Saarela A
(
A1 Journal article – refereed)

Proceedings of the Fourth Russian Finnish Symposium on Discrete Mathematics (2017) Juhani Karhumäki, Yuri Matiyasevich, Aleksi Saarela
(
C2 Edited book)

Variations of the Morse-Hedlund Theorem for k-Abelian Equivalence (2017)
Acta Cybernetica
Karhumaki J, Saarela A, Zamboni LQ
(
A1 Journal article – refereed)

Degrees of infinite words, polynomials and atoms (2016) Developments in Language Theory: 20th International Conference, DLT 2016, Montréal, Canada, July 25-28, 2016, Proceedings Jörg Endrullis, Juhani Karhumäki, Jan Willem Klop, Aleksi Saarela
(
A4 Article in conference proceedings)

Descriptional Complexity of Formal Systems (2016)
Theoretical Computer Science
Jurgensen H, Karhumaki J, Okhotin A
(
B1 Journal article)

Discrete Mathematics (RuFiDiM 14) Preface (2016)
Fundamenta Informaticae
Karhumaki J, Mazalov V, Matiyasevich Y
(
B1 Journal article)

k-Abelian Equivalence and Rationality (2016) Developments in Language Theory, 20th International Conference, DLT 2016 Julien Cassaigne, Karhumäki Juhani, Puzynina Svetlana, Whiteland Markus
(
A4 Article in conference proceedings)

Computer Science Symposium in Russia (2015) J. Karhumäki, E. A. Hirsch
(
C2 Edited book)

On growth and fluctuation of k-abelian complexity (2015)
Lecture Notes in Computer Science
Julien Cassaigne, Juhani Karhumäki, Aleksi Saarela
(
A4 Article in conference proceedings)

Testing k-binomial equivalence (2015) Multidisciplinary Creativity Dominik D. Freydenberger, Pawel Gawrychowski, Juhani Karhumäki, Florin Manea, Wojciech Rytter
(
A3 Book chapter)

Words 2013 (2015)
Theoretical Computer Science
Karhumaki J, Zamboni L
(
C2 Edited book)

From Models to Languages [Preface] (2014)
Fundamenta Informaticae
Pierpaolo Degano, Juhani Karhumäki, Paolo Massazza
(
O2 Other)


Last updated on 2019-18-07 at 02:21